A cocktail of synthetic stimulants found in a dietary supplement associated with serious adverse events
Version of Record online: 6 MAY 2014
Copyright © 2014 John Wiley & Sons, Ltd.
Drug Testing and Analysis
Volume 6, Issue 6, pages 578–581, June 2014
How to Cite
Venhuis, B., Keizers, P., van Riel, A. and de Kaste, D. (2014), A cocktail of synthetic stimulants found in a dietary supplement associated with serious adverse events. Drug Test Analysis, 6: 578–581. doi: 10.1002/dta.1664
- Issue online: 11 JUN 2014
- Version of Record online: 6 MAY 2014
- Manuscript Accepted: 4 APR 2014
- Manuscript Revised: 17 MAR 2014
- Manuscript Received: 24 JAN 2014
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!